# SDR AALA990060

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882AA
- Make and model: Boeing 727223
- Aircraft serial: 21521
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 586-596
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN GOUGED AND DENTED FROM STRINGER 26R TO 27L FROM STATION 586 TO STATION 596.  REMOVED DAMAGE.  INSTALLED DOUBLERS, TRIPLER, AND QUADRUPLER PER ESO 11697 DATED 1-4-99.  (M)
